# SDR DL757961623

- Difficulty date: February 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146N53183
- Condition: Corrosion
- Location: Bs 1681-1720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT FUSELAGE SUBFLOOR WEB WAS FOUND CORRODED ON THE LEFT HAND SIDE FROM FS 1681-1720.  THE WEB IS MANUFACTURED FROM 0.071 CLAD 2024-T3.  THE DAMAGED SECTION WILL BE REMOVED AND REPLACED WITH A NEW SECTION.  THE TWO WEBS WILL BE SPLICED TOGETHER WITH UPPER AND LOWER 0.080 CLAD 2024-T3 DOUBLERS AT LBL 4.
